# SDR ASAA2020012743959

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 50,553 hours, 15,217 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL AND RESETS.  GROUNDED - YES.  PERFORMED PACK TEMP CONTROL BITE PROCEDURE IAW FIM 21-62, TASK 801.  RESET PACK TEMP CONTROLLER AND RAN PACKS,  CONT CABIN ZONE TEMP LIGHT REMAINS EXTINGUISHED ON RECALL.
